# SDR GLB2008F00024

- Difficulty date: September 2, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N211GL
- Make and model: Beech 1900D
- Aircraft serial: UE211
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 177.3 S9ar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING STRUCTURAL INSPECTION MAINTENANCE FOUND FRAME CRACKED AT STRINGER CUTOUT FS 177.3 AT STRINGER 9AR. LENGTH OF CRACK APPROXIMATELY .750".  MAINTENANCE REPAIRED FRAME CRACK AT STRINGER RELIEF HOLE IAW SRM 51-70 AT FS 177.3 AT STRINGER 9AR. REPAIR APPROXIMATELY 5 INCH BY 2.5". 2024-T3.  RII INSPECTION COMPLIED IAW TASKCARD 8.2.1. (K)
